Duke Mathematical Journal

Geometric postulation of a smooth function and the number of rational points

J. Pila

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 63, Number 2 (1991), 449-463.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11J99: None of the above, but in this section


Pila, J. Geometric postulation of a smooth function and the number of rational points. Duke Math. J. 63 (1991), no. 2, 449--463. doi:10.1215/S0012-7094-91-06320-9. https://projecteuclid.org/euclid.dmj/1077295930

Export citation


  • [1] E. Bombieri and J. Pila, The number of integral points on arcs and ovals, Duke Math. J. 59 (1989), no. 2, 337–357.
  • [2] K. Mahler, Lectures on transcendental numbers, Springer-Verlag, Berlin, 1976.
  • [3]1 G. Pólya, On the mean-value theorem corresponding to a given linear homogeneous differential equation, Trans. Amer. Math. Soc. 24 (1922), no. 4, 312–324.
  • [3]2 G. Pólya, Collected papers. Vol. III, Mathematicians of Our Time, vol. 21, MIT Press, Cambridge, MA, 1984.
  • [4] G. Pólya and G. Szegő, Problems and theorems in analysis. Vol. II, Springer-Verlag, New York, 1976.
  • [5] A. J. van der Poorten, Transcendental entire functions mapping every algebraic number field into itself, J. Austral. Math. Soc. 8 (1968), 192–193.
  • [6] W. M. Schmidt, Integer points on curves and surfaces, Monatsh. Math. 99 (1985), no. 1, 45–72.